Flexible Helices for Nonlinear Metamaterials
Article first published online: 21 MAY 2013
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 25, Issue 25, pages 3409–3412, July 5, 2013
How to Cite
Slobozhanyuk, A. P., Lapine, M., Powell, D. A., Shadrivov, I. V., Kivshar, Y. S., McPhedran, R. C. and Belov, P. A. (2013), Flexible Helices for Nonlinear Metamaterials. Adv. Mater., 25: 3409–3412. doi: 10.1002/adma.201300840
- Issue published online: 1 JUL 2013
- Article first published online: 21 MAY 2013
- Manuscript Revised: 11 APR 2013
- Manuscript Received: 22 FEB 2013
As a service to our authors and readers, this journal provides supporting information supplied by the authors. Such materials are peer reviewed and may be re-organized for online delivery, but are not copy-edited or typeset. Technical support issues arising from supporting information (other than missing files) should be addressed to the authors.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.